# SDR 7AHR2014051502898

- Difficulty date: May 15, 2014
- Submitted: May 15, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 148-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, BS 148-200 HAS CORROSION.  REMOVED FLOOR SUPPORT, FABRICATED FLOOR SUPPORT AND INSTALLED IAW SRM 51-30-1 & 51-10-3.
